| Model Number |
60PFSS30 |
| Medical Device Problem Codes |
Fracture (1260); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the customer had 2 incidents of split flanges on the tracheostomy tubes.Occurred while in use with patient, a trach tube change was required.No patient injury reported.(b)(4) documents that first product malfunction and (b)(4) documents the second product malfunction.
Additional Manufacturer Narrative
Email is: regulatory.Responses@icumed.Com.Two device samples were received in used condition without the original packaging.Per visual inspection, it was detected a cut in the flange/neck strap.The complaint was confirmed.No other analysis was performed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.The cause for the condition was due to manufacturing.The complaint fault has been escalated to address a full root cause investigation for damaged flange/neck strap issues and is currently in the investigation phase.